Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 240, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 30, 2011, 6:25 PM MDT for Cherry County, Nebraska. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2011, 6:25 PM MDT (00:25 UTC)
- Expired
- Jul 30, 2011, 7:15 PM MDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Cherry County, NE
The radar
The North Platte radar (KLNX), 126 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 6:30 PM MDT | HAIL 1 | 17 Sw Merriman, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 00:00Z, 0.4 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 33 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 2917 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
698 WUUS53 KLBF 310025 SVRLBF NEC031-310115- /O.NEW.KLBF.SV.W.0240.110731T0025Z-110731T0115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 625 PM MDT SAT JUL 30 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 715 PM MDT * AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...OR 23 MILES SOUTHEAST OF GORDON...AND MOVING WEST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ROCK HILL AROUND 705 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOWLAND FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4280 10158 4249 10158 4247 10205 4279 10206 TIME...MOT...LOC 0024Z 083DEG 14KT 4265 10180 WIND...HAIL 60MPH 1.75IN $$ CDC
3 follow-up statements
542 WWUS53 KLBF 310048 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 648 PM MDT SAT JUL 30 2011 NEC031-310115- /O.CON.KLBF.SV.W.0240.000000T0000Z-110731T0115Z/ CHERRY NE- 648 PM MDT SAT JUL 30 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL CHERRY COUNTY UNTIL 715 PM MDT... AT 648 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES SOUTHWEST OF INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD...OR 24 MILES SOUTHEAST OF GORDON...MOVING WEST AT 5 MPH. THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF WEST CENTRAL CHERRY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOWLAND FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4280 10158 4249 10158 4247 10205 4279 10206 TIME...MOT...LOC 0047Z 089DEG 4KT 4264 10179 WIND...HAIL 60MPH 1.50IN $$ CDC
748 WWUS53 KLBF 310100 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 700 PM MDT SAT JUL 30 2011 NEC031-310115- /O.CON.KLBF.SV.W.0240.000000T0000Z-110731T0115Z/ CHERRY NE- 700 PM MDT SAT JUL 30 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL CHERRY COUNTY UNTIL 715 PM MDT... AT 700 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HIGHWAY 61 CROSSING THE SNAKE RIVER...OR 27 MILES SOUTHEAST OF GORDON...MOVING SOUTH AT 5 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 61 CROSSING THE SNAKE RIVER AROUND 715 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4280 10158 4249 10158 4247 10205 4279 10206 TIME...MOT...LOC 0100Z 348DEG 6KT 4262 10174 WIND...HAIL 60MPH 1.00IN $$ CDC
945 WWUS53 KLBF 310114 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 714 PM MDT SAT JUL 30 2011 NEC031-310123- /O.EXP.KLBF.SV.W.0240.000000T0000Z-110731T0115Z/ CHERRY NE- 714 PM MDT SAT JUL 30 2011 ...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHERRY COUNTY WILL EXPIRE AT 715 PM MDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER HEAVY RAIN AND SMALL HAIL ARE STILL POSSIBLE WITH THIS THUNDERSTORM AS IT CONTINUES TO WEAKEN. LAT...LON 4280 10158 4249 10158 4247 10205 4279 10206 TIME...MOT...LOC 0113Z 348DEG 6KT 4260 10173 $$ CDC
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:50 PM MDT, 3 hours 35 minutes earlier.
Area forecast discussion, Jul 30, 2:50 PM MDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 350 PM CDT SAT JUL 30 2011 .SYNOPSIS... H5 ANALYSIS THIS MORNING INDICATES...AN ELONGATED RIDGE ACROSS THE SRN 2/3RDS OF THE CONUS WITH CLOSED HIGH PRESSURE NOTED OVER ERN OKLAHOMA AND SERN GEORGIA. HT RISES...WOULD INDICATE THE FORMER CLOSED HIGH TRACKING NORTHWEST INTO KANSAS OVER THE NEXT 12 HRS. AN ACTIVE NRN STREAM CONTINUES WITH THREE TROUGHS OF LOW PRESSURE TRAVERSING CENTRAL AND NRN CANADA TDY. AT THE SURFACE...A WEAK FRONTAL BOUNDARY WAS ANCHORED FROM AROUND SIDNEY TO JUST EAST OF MERRIMAN. CU HAS FIRED ALONG THIS BOUNDARY TODAY...AND HAS LED TO SOME ISOLATED SHRAS IN GARDEN COUNTY. TEMPERATURES EAST OF THIS FRONT WERE IN THE 90S WITH DEW POINTS IN THE 60S. WEST OF THE FRONT...TEMPERATURES WERE APPG 100 DEGREES AT CHADRON WITH DEW POINTS IN THE 40S. .DISCUSSION... SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT... MAIN FORECAST CHALLENGE SUNDAY AND MONDAY IS TEMPERATURES...FOLLOWED BY PRECIPITATION CHANCES MONDAY NIGH THROUGH TUESDAY. FOR SUNDAY AND SUNDAY NIGHT...HIGH PRESSURE ALOFT WILL BUILD NORTH INTO CENTRAL KANSAS...WITH A LEE SIDE TROUGH DEVELOPING OVER THE HIGH PLAINS OF EASTERN WYOMING AND NORTHEASTERN COLORADO. H85 TEMPS WILL SURGE INTO THE UPPER 20S TO AROUND 30C RESULTING IN TEMPS IN THE LOWER TO MID 90S. DEW POINTS SUNDAY AFTERNOON SHOULD BE SLIGHTLY LOWER THAN TDYS READINGS...GIVEN BETTER LOW LEVEL MIXING. AS IT STANDS NOW...DEW POINTS IN THE MID TO UPPER 60S WITH AMBIENT TEMPS IN THE LOWER TO MID 90S...WILL RESULT IN HEAT INDEXES PEAKING AROUND 100 DEGREES IN THE FAR NORTHEAST AND NRN ZONES SUNDAY. NOT ENOUGH FOR A HEAT ADVISORY. MONDAY AND MONDAY NIGHT...H85 TEMPS WILL RISE ANOTHER 1 TO 2 DEGREES MONDAY AFTERNOON. WITH EFFICIENT MIXING IN PLACE...HIGHS WILL RANGE FROM 95 TO 100 DEGREES. WITH DEW POINTS IN THE LOWER TO MID 60S...APPARENT T'S WILL RANGE FROM 100 TO 105 DEGREES EAST OF HIGHWAY 83. SINCE APPARENT T'S COULD GO EVEN HIGHER MONDAY AFTERNOON...WILL HOLD OFF ON AN ADVISORY ATTM...AS SOME EASTERN COUNTIES MAY NEED A HIGH HEAT WARNING. BY MONDAY NIGHT...A FRONTAL BOUNDARY WILL APPROACH NORTHWESTERN NEBRASKA AS RIDGING BREAKS DOWN AND UPPER LEVEL HIGH PRESSURE MOVES INTO SERN KANSAS. CONVECTION IS EXPECTED TO FIRE INVOF THE FRONTAL BOUNDARY...TRACKING INTO NRN NEBRASKA OVERNIGHT. ONGOING FORECAST HAD THIS WELL IN HAND AND LITTLE CHANGES WERE MADE. ON TUESDAY AND TUESDAY NIGHT...PRECIPITATION CHANCES WILL INCREASE AS THE FRONTAL BOUNDARY PUSHES THROUGH THE CWA...STALLING ACROSS NRN KS. CONVECTION WILL FIRE OVER NERN COLORADO/ERN WYOMING INVOF THETA E RIDGING AND A SURFACE FRONTAL BOUNDARY ANCHORED EAST OF THE FRONT RANGES OF WYOMING AND COLORADO. ONGOING POPS ARE IN GOOD SHAPE WITH THE HIGHEST CHANCES OUT WEST. NOT SURE ATTM...HOW FAR EAST CONVECTION WILL GO TUESDAY NIGHT WITH A RELATIVELY WEAK LOW LEVEL JET AND LIMITED CAPE OVER CENTRAL AND EASTERN NEBRASKA. LONG TERM...WEDNESDAY THROUGH SATURDAY... RIDGING ALOFT WILL REMAIN FAIRLY FLAT ACROSS THE CENTRAL AND NRN CONUS DURING THE PERIOD...SUPPRESSED BY AN ACTIVE NORTHERN STREAM. ACTIVE ZONAL FLOW ACROSS THE CENTRAL CONUS WILL ALLOW SEVERAL EMBEDDED SHORTWAVES TO TRACK ACROSS WRN AND NORTH CENTRAL NEBRASKA WEDS NIGHT THROUGH SATURDAY. THESE DISTURBANCES WILL HAVE PLENTY OF GULF AND MONSOONAL MOISTURE TO WORK WITH NEXT WEEK. SINCE PINPOINTING TIMING AND TRACK OF INDIVIDUAL WAVES WILL BE DIFFICULT NEXT WEEK...WILL STICK WITH SLT CHANCE POPS FOR NOW. TEMPERATURES WILL BE SEASONAL NEXT WEEK WITH HIGHS IN THE UPPER 80S TO LOWER 90S. && AVIATION... VFR CONDITIONS TO PREVAIL ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS AFTERNOON AND TONIGHT AS HIGH PRESSURE REMAINS FIRMLY IN CONTROL OVER THE REGION. EXPECT VFR TO CONTINUE THROUGH EARLY MORNING...THEN BEFORE DAYBREAK...STRATUS AND/OR FOG DEVELOPMENT IS POSSIBLE...ESPECIALLY NEAR/AT THE LBF TERMINAL. NATIONAL GUIDANCE WOULD SUGGEST VISIBILITIES AOB A HALF MILE AT TIMES...WITH SREF PROBS LESS CERTAIN...ONLY 15 PERCENT OF THE MEMBERS HIGHLIGHTING REDUCED VISIBILITIES. GIVEN THE EXPECTED SIMILAR CONDITIONS AS OBSERVED TODAY...PATCHY FOG DEVELOPMENT IS POSSIBLE...ESPECIALLY ALONG THE PLATTE AND NORTH PLATTE RIVER BASINS. FOR THE TAF FORECAST...DID INCLUDE A TEMPO FOR VISIBILITIES OF 5SM AT LBF...BUT NOT INCLINED TO LOWER ANY FURTHER AT THIS TIME...DUE TO THE PATCHY NATURE OF THE FOG FORMATION...SUBSEQUENT FORECASTS MAY NEED TO AMEND OR UPDATE AS NEEDED. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE AVIATION...JACOBS SYNOPSIS...SHORT AND LONG TERM...BUTTLER
Hazardous weather outlook, Jul 30, 2:51 PM MDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 351 PM CDT SAT JUL 30 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-312100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 351 PM CDT SAT JUL 30 2011 /251 PM MDT SAT JUL 30 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORM ARE POSSIBLE OVER PORTIONS OF WESTERN NEBRASKA LATE THIS AFTERNOON AND EARLY TONIGHT...MAINLY WEST OF AN OGALLALA TO VALENTINE LINE. THE THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER THE STORMS WILL BE HIGH BASED...WITH GUSTY WINDS APPROACHING SEVERE LIMITS POSSIBLE FROM ANY STORM THAT DEVELOPS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HOT AND HUMID CONDITIONS ARE EXPECTED SUNDAY THROUGH TUESDAY ACROSS THE FORECAST AREA. THE FORECAST WOULD INDICATE THAT SUNDAY AND MONDAY WILL HAVE TO POTENTIAL TO BE THE HOTTEST OF THE DAYS...WITH HIGH TEMPERATURES IN THE MID AND UPPER 90S. LOCALIZED TRIPLE DIGIT READINGS ARE NOT OUT OF THE QUESTION SOUTH OF INTERSTATE 80 ON MONDAY. CORRESPONDING HEAT INDEX VALUES ALONG AND EAST OF AN IMPERIAL TO MULLEN TO VALENTINE LINE HAVE THE POTENTIAL TO EXCEED 100 DEGREES WITH A POSSIBLE HEAT ADVISORY NEEDED...ESPECIALLY FOR MONDAY. A RETURN TO AN ACTIVE PATTERN BEGINS LATE TUESDAY AND WILL CONTINUE THROUGH THE REST OF THE WEEK. STRONG THUNDERSTORMS WILL BE POSSIBLE...HOWEVER NO WIDESPREAD SEVERE THUNDERSTORMS ARE ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JACOBS
In the hours before
Special weather statement, Jul 30, 4:12 PM MDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 412 PM MDT SAT JUL 30 2011 NEZ022-023-035-302300- ARTHUR NE-GARDEN NE-GRANT NE- 412 PM MDT SAT JUL 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARTHUR...WESTERN GRANT AND GARDEN COUNTIES UNTIL 500 PM MDT... AT 406 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A BROKEN LINE EXTENDING FROM DOMINICK LAKE TO 8 MILES NORTH OF BLUEWATER BATTLEFIELD STATE HISTORICAL PARK TO 6 MILES SOUTHWEST OF OSHKOSH...AND MOVING EAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... INTERSECTION OF HIGHWAY 27 AND 9 MILE ROAD AROUND 425 PM MDT. BOURQUIM HILL AROUND 430 PM MDT. BLUEWATER BATTLEFIELD STATE HISTORICAL PARK AROUND 440 PM MDT. HYANNIS AROUND 445 PM MDT. HIGHWAY 61 MILE MARKER 150 AROUND 455 PM MDT. LEWELLEN...ASH HOLLOW STATE HISTORICAL PARK AND WINDLASS HILL AROUND 500 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CDC
Special weather statement, Jul 30, 4:35 PM MDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 435 PM MDT SAT JUL 30 2011 NEZ004-022-023-035-094-302315- ARTHUR NE-GARDEN NE-GRANT NE-SHERIDAN NE-WESTERN CHERRY NE- 435 PM MDT SAT JUL 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY...NORTHWESTERN ARTHUR...SOUTHEASTERN SHERIDAN...WESTERN GRANT AND GARDEN COUNTIES UNTIL 515 PM MDT... AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SCATTERED THUNDERSTORMS...SOME STRONG...ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF MEDICINE LAKE TO 9 MILES NORTHEAST OF BLUEWATER BATTLEFIELD STATE HISTORICAL PARK TO 5 MILES WEST OF OSHKOSH...AND MOVING EAST AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... OSHKOSH...BOURQUIM HILL AND HIGHWAY 61 MILE MARKER 170 AROUND 455 PM MDT. MEDICINE LAKE AND ROUND LAKE AROUND 505 PM MDT. HYANNIS AROUND 510 PM MDT. BLUEWATER BATTLEFIELD STATE HISTORICAL PARK AND HIGHWAY 61 MILE MARKER 150 AROUND 515 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. CDC
Special weather statement, Jul 30, 4:52 PM MDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 452 PM MDT SAT JUL 30 2011 NEZ094-302315- WESTERN CHERRY NE- 452 PM MDT SAT JUL 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHERRY COUNTY UNTIL 515 PM MDT... AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MEDICINE LAKE...OR 37 MILES EAST OF GORDON...MOVING NORTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THIS STORM WILL BE NEAR... MEDICINE LAKE AROUND 515 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Special weather statement, Jul 30, 5:19 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 519 PM MDT SAT JUL 30 2011 NEZ094-310000- WESTERN CHERRY NE- 519 PM MDT SAT JUL 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY COUNTY UNTIL 600 PM MDT... AT 518 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SCATTERED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF SCHOOLHOUSE LAKE TO DIPPING VAT MEADOW...AND MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... SCHOOLHOUSE LAKE AND ROUND LAKE AROUND 530 PM MDT. ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA AND STEER CREEK CAMPGROUND AROUND 600 PM MDT. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
Local storm report, Jul 30, 6:05 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
705 PM CDT SAT JUL 30 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 26 S MERRIMAN 42.54N 101.70W
07/30/2011 M1.75 INCH CHERRY NE PUBLIC
MOSTLY QUARTER SIZED HAIL FALLING BUT SEVERAL STONES AS
LARGE AS GOLF BALLS.
&&
CARMELSpecial weather statement, Jul 30, 6:08 PM MDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 608 PM MDT SAT JUL 30 2011 NEZ005-094-310100- EASTERN CHERRY NE-WESTERN CHERRY NE- 608 PM MDT SAT JUL 30 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHERRY COUNTY UNTIL 700 PM MDT/800 PM CDT/... AT 606 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SCATTERED STRONG TO SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF KILGORE TO 6 MILES SOUTHEAST OF INTERSECTION OF HIGHWAY 61 AND SHADBOLT ROAD TO DIPPING VAT MEADOW...AND MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... KILGORE... INTERSECTION OF HIGHWAY 61 AND SURVEY VALLEY ROAD... SCHOOLHOUSE LAKE... ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA... ROUND LAKE... STEER CREEK CAMPGROUND... CROOKSTON... SPECKEL MEIR LAKE... HIGHWAY 61 MILE MARKER 190... HIGHWAY 83 MILE MARKER 220... THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. CDC
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 31, 3:33 AM MDT | Heat Advisory | LBF | Boyd, Brown, Cherry, Holt, Keya Paha, Rock and 2 more | 15 hr |
| Jul 31, 2:22 PM MDT | Heat Advisory | LBF | Blaine, Boyd, Brown, Chase, Cherry, Custer and 14 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.